..pneumonia. My rheumatologist stopped the Methotrexate immediately and won't restart at this time. I don't feel normal at all. I'm weak, tired all the time, and my joint pain is increasing, of course. I can't work 8 hour days now. Any thoughts?
Hi Sheree! I am asuming you are taking the medicine for psoriasis, rheumatoid arthritis, or one of many cancers.I am not your doctor or a doctor myself.Just from my experience ok.Well I was on this med before and I know it can be weakened when you are sick like that and throw your immune system way off along with your blood cell counts.Also you can have interactions with antibiotics, Ibuprofen, aspirin, and vaccines.That may have been or if you took any and didn't know when you were sick.I don't know what else you are on or if you took something else with it,but you have to be very careful.He was just being careful for your sake! Now when you are completely well get your blood check by him and if everything is ok talk to him about putting you back on that or something else. Always check with your doctor or the pharmacist before taking anything with this medicine.I hope I have helped you in some way.Angel
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2010 • 1 answer
Posted 28 Dec 2010 • 1 answer
Posted 30 Mar 2013 • 2 answers
Your friend was diagnosed with rheumatoid arthritis seven years ago she just recently started taking
Posted 31 Jul 2013 • 2 answers
I just started weekly methotrexate. Im in alot of pain and my dr says to continue to take ibuprofen?
Posted 11 Mar 2015 • 5 answers